Log in
Endometriosis UK
38,130 members33,303 posts

Need some advice please x

Hi there I was given 3 month decapeptyl sr injection to put me into menopause due to heavy irregular bleeding,I’m 31 I got injection in October and since then I have been slowly getting lower in mood hot flashes are killing me I can’t sleep with them no sex drive No motivation for anything actually.I genuinely don’t feel myself ,I’m going bk to hospital in few weeks for next lot of 3 injection and I don’t think I want to continue with this with all symptoms I’m getting can anyone advise me of anything I need this weight back off I worked so hard to lose nearly 4 stone to slow put it bk on now need advice thanks in advance.

5 Replies
oldestnewest

I AM sure you can have tibolone (Livial) as some add back hormone to manage the symptoms. Lots of people mention it on this site. Look up Livial in the searches. It is a form of synthetic progesterone thatbis used to treat postmenopausal women with hot flushes etc. They give it to women like you as add back therapy and it helps the side effects. Ask your Dr about that’.

Reply

Hi - I was exactly the same and the consultant prescribed Livial and it worked a treat. All the best xx

Reply

Thank u is that same as hrt ?

Reply

Been to doctors and I have refused any more injections did anyone every get cravings so bad for sweet things my craving are so bad for chocolate it’s like a pregnancy crazy I want it get cranky if I can’t get it and eat loads of it any one help me xx

Reply

I’m sorry to hear that this is your experience. I only had threee months worth and monthly injections, but I had a similar experience feeling so low. They put me on tibolone which once it kicked in (takes about 6 weeks) really helped with the mood. It really helped with my pain if that is any consolation, I hope it gets better. I had some counselling through work too which helped

Good luck.

Reply

You may also like...